# SDR A6WA202212138409

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 44,057 hours, 41,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R53220331
- Condition: Out Of Position
- Location: Fs 310
- Part time: 44,057 hours, 41,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON PASSENGER DOOR FRAME 310 .0 DAMAGE FROM INPROPER DOOR CLOSING.  AIRCRAFT REMOVED FROM SERVICE.   INSTALLED NEW REPAIR STRAP 601R-53-22-033-1 IAW REO 601R-53-22-033 REV -D DATE 2014/02/17 REPAIR TYPE 1 FOR FASTENER CALL OUT
